Alert archive / Washington / Gale Warnings in 2017
Gale Warning 29, NWS Seattle, WA
NWS Seattle, WA issued this gale warning at Mar 25, 2017, 2:30 PM PDT. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 25, 2017, 2:30 PM PDT (21:30 UTC)
- Expired
- Mar 26, 2017, 2:25 PM PDT
- In force
- 24 hr
- Issued by
- NWS Seattle, WA
The text
As transmitted.
010 WHUS76 KSEW 252130 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 230 PM PDT SAT MAR 25 2017 PZZ170-173-176-260530- /O.UPG.KSEW.SW.Y.0016.000000T0000Z-170325T2200Z/ /O.NEW.KSEW.GL.W.0029.170325T2130Z-170326T2100Z/ /O.UPG.KSEW.GL.A.0015.170326T1300Z-170327T0000Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 230 PM PDT SAT MAR 25 2017 ...GALE WARNING IN EFFECT UNTIL 2 PM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WARNING... WHICH IS IN EFFECT UNTIL 2 PM PDT SUNDAY. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NO LONGER IN EFFECT. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...RISING TO GALE FORCE SOUTHEAST TO 35 KNOTS EARLY SUNDAY MORNING. * WAVES/SEAS...COMBINED SEAS BUILDING TO 11 TO 14 FT WITH A DOMINANT PERIOD OF 10 SECONDS SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ150-153-156-260530- /O.NEW.KSEW.SC.Y.0071.170326T1200Z-170326T2300Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- 230 PM PDT SAT MAR 25 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 4 PM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 4 PM PDT SUNDAY. * WINDS...SOUTHEAST WIND RISING TO 20 TO 30 KNOTS SUNDAY MORNING. * WAVES/SEAS...WIND WAVES BUILDING TO 3 TO 5 FEET. SOUTHWEST SWELL 7 FEET AT 10 SECONDS SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ130-260530- /O.NEW.KSEW.SC.Y.0071.170326T1300Z-170327T0100Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 230 PM PDT SAT MAR 25 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 6 PM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 6 PM PDT SUNDAY. * WINDS...EAST WIND RISING TO 15 TO 25 KNOTS SUNDAY. * WAVES/SEAS...WIND WAVES 2 TO 4 FEET SUNDAY. SOUTHWEST SWELL 6 FEET AT 11 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ131>133-260530- /O.NEW.KSEW.SC.Y.0071.170326T1300Z-170327T0700Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 230 PM PDT SAT MAR 25 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM SUNDAY TO MIDNIGHT PDT SUNDAY NIGHT... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM SUNDAY TO MIDNIGHT PDT SUNDAY NIGHT. * WINDS...EAST OR SOUTHEAST WIND RISING TO 20 TO 30 KNOTS SUNDAY. * WAVES/SEAS...WIND WAVES BUILDING TO 3 TO 5 FEET SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ134-260530- /O.NEW.KSEW.SC.Y.0071.170326T1600Z-170327T0700Z/ ADMIRALTY INLET- 230 PM PDT SAT MAR 25 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM SUNDAY TO MIDNIGHT PDT SUNDAY NIGHT... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM SUNDAY TO MIDNIGHT PDT SUNDAY NIGHT. * WINDS...SOUTHEAST WIND RISING TO 15 TO 25 KNOTS BY SUNDAY AFTERNOON. * WAVES/SEAS...WIND WAVES BUILDING TO 2 TO 4 FEET SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE/
4 follow-up statements
107 WHUS76 KSEW 260414 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 914 PM PDT SAT MAR 25 2017 PZZ150-153-261215- /O.EXB.KSEW.GL.W.0029.170326T1000Z-170327T0000Z/ /O.UPG.KSEW.SC.Y.0071.170326T1200Z-170326T2300Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- 914 PM PDT SAT MAR 25 2017 ...GALE WARNING IN EFFECT FOR THE NEARSHORE WATERS FROM CAPE FLATTERY TO POINT GRENVILLE FROM 3 AM TO 5 PM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 5 PM PDT SUNDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * SEAS...6 TO 9 FEET...BUILDING TO 8 TO 11 FEET ON SUNDAY. * WIND...RISING FROM THE SOUTHEAST AT 25 TO 35 KNOTS EARLY SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ170-173-176-261215- /O.CON.KSEW.GL.W.0029.000000T0000Z-170326T2100Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 914 PM PDT SAT MAR 25 2017 ...GALE WARNING REMAINS IN EFFECT FOR THE COASTAL WATERS FROM CAPE FLATTERY TO CAPE SHOALWATER FROM 10 NM OUT TO 60 NM UNTIL 2 PM PDT SUNDAY... * SEAS...7 TO 10 FEET...BUILDING TO 9 TO 12 FEET ON SUNDAY. * WIND...RISING FROM THE SOUTHEAST AT 25 TO 35 KNOTS EARLY SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ156-261215- /O.EXT.KSEW.SC.Y.0071.170326T1000Z-170327T0000Z/ COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- 914 PM PDT SAT MAR 25 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT FOR THE NEARSHORE WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT TO 10 NM FROM 3 AM TO 5 PM PDT SUNDAY... * SEAS...6 TO 9 FEET...BUILDING TO 9 TO 11 FEET ON SUNDAY. * WIND...RISING FROM THE SOUTHEAST AT 15 TO 30 KNOTS LATE TONIGHT OR EARLY SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ130-261215- /O.EXT.KSEW.SC.Y.0071.170326T1000Z-170327T0100Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 914 PM PDT SAT MAR 25 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT FOR THE WEST ENTRANCE TO THE U.S. STRAIT OF JUAN DE FUCA FROM 3 AM TO 6 PM PDT SUNDAY... * SEAS...6 TO 9 FEET. * WIND...RISING FROM THE EAST AT 15 TO 30 KNOTS LATE TONIGHT OR EARLY SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ132-261215- /O.EXT.KSEW.SC.Y.0071.170326T1200Z-170327T0700Z/ EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 914 PM PDT SAT MAR 25 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT FOR THE EAST ENTRANCE TO THE U.S. STRAIT OF JUAN DE FUCA FROM 5 AM SUNDAY TO MIDNIGHT PDT SUNDAY NIGHT... * WIND AND WAVES...SOUTHEAST WINDS WILL RISE TO 20 TO 30 KNOTS EARLY SUNDAY MORNING. WAVES WILL ALSO BUILD TO 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ134-261215- /O.EXT.KSEW.SC.Y.0071.170326T1300Z-170327T0700Z/ ADMIRALTY INLET- 914 PM PDT SAT MAR 25 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT FOR THE ADMIRALTY INLET FROM 6 AM SUNDAY TO MIDNIGHT PDT SUNDAY NIGHT... * WIND AND WAVES...SOUTHEAST WINDS WILL RISE TO 15 TO 25 KNOTS SUNDAY MORNING. WAVES WILL ALSO BUILD TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ133-261215- /O.CON.KSEW.SC.Y.0071.170326T1300Z-170327T0700Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 914 PM PDT SAT MAR 25 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE NORTHERN INLAND WATERS FROM 6 AM SUNDAY TO MIDNIGHT PDT SUNDAY NIGHT... * WIND AND WAVES...SOUTHEAST WINDS WILL RISE TO 20 TO 30 KNOTS SUNDAY MORNING. WAVES WILL ALSO BUILD TO 2 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ131-261215- /O.CON.KSEW.SC.Y.0071.170326T1300Z-170327T0700Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- 914 PM PDT SAT MAR 25 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE CENTRAL U.S. STRAIT OF JUAN DE FUCA FROM 6 AM SUNDAY TO MIDNIGHT PDT SUNDAY NIGHT... * WIND AND WAVES...EASTERLY WINDS WILL RISE TO 20 TO 30 KNOTS SUNDAY MORNING. WAVES WILL ALSO BUILD TO 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
358 WHUS76 KSEW 261010 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 310 AM PDT SUN MAR 26 2017 PZZ132-261815- /O.EXB.KSEW.GL.W.0029.000000T0000Z-170326T2200Z/ /O.UPG.KSEW.SC.Y.0071.170326T1200Z-170327T0700Z/ EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 310 AM PDT SUN MAR 26 2017 ...GALE WARNING IN EFFECT FOR THE EAST ENTRANCE TO THE U.S. STRAIT OF JUAN DE FUCA UNTIL 3 PM PDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WAVES...BUILDING TO 4 TO 6 FEET BY NOON TODAY. * WIND...RISING FROM THE SOUTHEAST AT 25 TO 35 KNOTS BY MIDDAY. * TIMING...WINDS ARE EXPECTED TO REACH GALE FORCE BETWEEN 10 AM AND NOON PDT...AND THEN FALL BELOW GALE FORCE AFTER 2 PM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ133-261815- /O.EXB.KSEW.GL.W.0029.000000T0000Z-170326T2200Z/ /O.UPG.KSEW.SC.Y.0071.170326T1300Z-170327T0700Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 310 AM PDT SUN MAR 26 2017 ...GALE WARNING IN EFFECT FOR THE NORTHERN INLAND WATERS UNTIL 3 PM PDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WAVES...BUILDING TO 3 TO 6 FEET ABOUT MIDDAY TODAY. * WIND...RISING FROM THE SOUTHEAST AT 25 TO 35 KNOTS ABOUT MIDDAY. THE STRONGEST WINDS ARE ANTICIPATED TO BE OVER THE WATERS BORDERING THE EAST ENTRANCE TO THE STRAIT OF JUAN DE FUCA. * TIMING...WINDS ARE EXPECTED TO REACH GALE FORCE ABOUT NOON PDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ150-153-261815- /O.CON.KSEW.GL.W.0029.000000T0000Z-170327T0000Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- 310 AM PDT SUN MAR 26 2017 ...GALE WARNING IN EFFECT FOR THE NEARSHORE WATERS FROM CAPE FLATTERY TO POINT GRENVILLE OUT TO 10 NM UNTIL 5 PM PDT THIS AFTERNOON... * SEAS...5 TO 8 FEET...BUILDING TO 8 TO 10 FEET EARLY THIS EVENING. * WIND...SOUTHEAST 25 TO 35 KNOTS...EASING AND BECOMING SOUTHERLY THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ170-173-176-261815- /O.CON.KSEW.GL.W.0029.000000T0000Z-170326T2100Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 310 AM PDT SUN MAR 26 2017 ...GALE WARNING REMAINS IN EFFECT FOR THE COASTAL WATERS FROM CAPE FLATTERY TO CAPE SHOALWATER FROM 10 NM OUT TO 60 NM UNTIL 2 PM PDT THIS AFTERNOON... * SEAS...9 TO 12 FEET...SUBSIDING TO 6 TO 9 FEET THIS AFTERNOON. * WIND...SOUTHEAST 25 TO 35 KNOTS...EASING AND BECOMING SOUTHWEST THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ156-261815- /O.CON.KSEW.SC.Y.0071.000000T0000Z-170327T0000Z/ COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- 310 AM PDT SUN MAR 26 2017 ...SMALL CRAFT ADVISORY IN EFFECT FOR THE NEARSHORE WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT TO 10 NM UNTIL 5 PM PDT THIS AFTERNOON... * SEAS...4 TO 6 FEET...BUILDING TO 8 TO 10 FEET EARLY THIS EVENING. * WIND...SOUTHERLY 20 TO 30 KNOTS...EASING THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ130-261815- /O.CON.KSEW.SC.Y.0071.000000T0000Z-170327T0100Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 310 AM PDT SUN MAR 26 2017 ...SMALL CRAFT ADVISORY IN EFFECT FOR THE WEST ENTRANCE TO THE U.S. STRAIT OF JUAN DE FUCA UNTIL 6 PM PDT THIS EVENING... * SEAS...4 TO 6 FEET...BUILDING TO 8 OR 9 FEET EARLY THIS EVENING. * WIND...RISING FROM THE EAST AT 20 TO 30 KNOTS BY LATE THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ134-261815- /O.EXT.KSEW.SC.Y.0071.170326T1010Z-170327T0700Z/ ADMIRALTY INLET- 310 AM PDT SUN MAR 26 2017 ...SMALL CRAFT ADVISORY IN EFFECT FOR THE ADMIRALTY INLET UNTIL MIDNIGHT PDT TONIGHT... * WIND AND WAVES...SOUTHERLY WINDS WILL RISE TO 15 TO 25 KNOTS BY NOON TODAY. WAVES WILL ALSO BUILD TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ131-261815- /O.EXT.KSEW.SC.Y.0071.170326T1010Z-170327T0700Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- 310 AM PDT SUN MAR 26 2017 ...SMALL CRAFT ADVISORY IN EFFECT FOR THE CENTRAL U.S. STRAIT OF JUAN DE FUCA UNTIL MIDNIGHT PDT TONIGHT... * WIND AND WAVES...EASTERLY WINDS WILL RISE TO 20 TO 30 KNOTS BY LATE THIS MORNING. WAVES WILL ALSO BUILD TO 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
563 WHUS76 KSEW 261540 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 840 AM PDT SUN MAR 26 2017 PZZ170-173-176-262100- /O.CON.KSEW.GL.W.0029.000000T0000Z-170326T2100Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 840 AM PDT SUN MAR 26 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON... * SEAS...9 TO 12 FEET...SUBSIDING TO 6 TO 9 FEET THIS AFTERNOON. * WIND...SOUTHEAST 25 TO 35 KNOTS...EASING AND BECOMING SOUTHWEST THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ150-153-262345- /O.CON.KSEW.GL.W.0029.000000T0000Z-170327T0000Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- 840 AM PDT SUN MAR 26 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... * SEAS...5 TO 8 FEET...BUILDING TO 8 TO 10 FEET EARLY THIS EVENING. * WIND...SOUTHEAST 25 TO 35 KNOTS...EASING AND BECOMING SOUTHERLY THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ132-133-262200- /O.CON.KSEW.GL.W.0029.000000T0000Z-170326T2200Z/ EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 840 AM PDT SUN MAR 26 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WAVES...BUILDING TO 4 TO 6 FEET BY NOON TODAY. * WIND...RISING FROM THE SOUTHEAST AT 25 TO 35 KNOTS BY MIDDAY. * TIMING...WINDS ARE EXPECTED TO REACH GALE FORCE BETWEEN 10 AM AND NOON PDT...AND THEN FALL BELOW GALE FORCE AFTER 2 PM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ156-262345- /O.CON.KSEW.SC.Y.0071.000000T0000Z-170327T0000Z/ COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- 840 AM PDT SUN MAR 26 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... * SEAS...4 TO 6 FEET...BUILDING TO 8 TO 10 FEET EARLY THIS EVENING. * WIND...SOUTHERLY 20 TO 30 KNOTS...EASING THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ130-262345- /O.CON.KSEW.SC.Y.0071.000000T0000Z-170327T0100Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 840 AM PDT SUN MAR 26 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS EVENING... * SEAS...4 TO 6 FEET...BUILDING TO 8 OR 9 FEET EARLY THIS EVENING. * WIND...RISING FROM THE EAST AT 20 TO 30 KNOTS BY LATE THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ134-262345- /O.CON.KSEW.SC.Y.0071.000000T0000Z-170327T0700Z/ ADMIRALTY INLET- 840 AM PDT SUN MAR 26 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... * WIND AND WAVES...SOUTHEAST WINDS WILL RISE TO 15 TO 25 KNOTS BY NOON TODAY WITH WAVES BUILDING TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ131-262345- /O.CON.KSEW.SC.Y.0071.000000T0000Z-170327T0700Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- 840 AM PDT SUN MAR 26 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... * WIND AND WAVES...EASTERLY WINDS WILL RISE TO 20 TO 30 KNOTS BY NOON WITH WAVES BUILDING TO 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE/
060 WHUS76 KSEW 262125 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 225 PM PDT SUN MAR 26 2017 PZZ150-153-270200- /O.CAN.KSEW.GL.W.0029.000000T0000Z-170327T0000Z/ /O.EXB.KSEW.SC.Y.0071.000000T0000Z-170327T0200Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- 225 PM PDT SUN MAR 26 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM PDT THIS EVENING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM PDT THIS EVENING. * SEAS...7 TO 9 FEET TONIGHT. * WIND...SOUTHEAST WIND 20 TO 30 KNOTS BECOMING SOUTHWEST 10 TO 20 KNOTS BY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ132-133-270300- /O.CAN.KSEW.GL.W.0029.000000T0000Z-170326T2200Z/ /O.EXB.KSEW.SC.Y.0071.000000T0000Z-170327T0300Z/ EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 225 PM PDT SUN MAR 26 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM PDT THIS EVENING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM PDT THIS EVENING. * SEAS...2 TO 4 FEET THROUGH THIS EVENING. * WIND...SOUTHEAST WIND 15 TO 25 KNOTS BECOMING SOUTHWEST 10 TO 20 KNOTS THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ170-173-176-262230- /O.EXP.KSEW.GL.W.0029.000000T0000Z-170326T2100Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 225 PM PDT SUN MAR 26 2017 ...GALE WARNING HAS EXPIRED... WINDS HAVE EASED WELL BELOW GALE FORCE. $$ PZZ130-131-156-270200- /O.EXT.KSEW.SC.Y.0071.000000T0000Z-170327T0200Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- 225 PM PDT SUN MAR 26 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM PDT THIS EVENING... * SEAS...7 TO 9 FEET TONIGHT. * WIND...EAST TO SOUTHEAST WIND 15 TO 25 KNOTS BECOMING WEST TO SOUTHWEST 10 TO 20 KNOTS EARLY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ134-270300- /O.EXT.KSEW.SC.Y.0071.000000T0000Z-170327T0300Z/ ADMIRALTY INLET- 225 PM PDT SUN MAR 26 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM PDT THIS EVENING... * WIND AND WAVES...SOUTHEAST WINDS 15 TO 25 KNOTS EASING TO 10 TO 20 KNOTS THIS EVENING. WIND WAVES 2 TO 4 FEET SUBSIDING THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE/
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this gale warning went out at Mar 25, 2:30 PM PDT, 0 minutes earlier.
Area forecast discussion, Mar 25, 2:30 PM PDT, 0 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
230 PM PDT Sat Mar 25 2017
.SYNOPSIS...A few showers will end this evening. A front will bring
rain to Western Washington Sunday. A trough will dissipate over the
area on Monday. A warm front will brush the area Tuesday. A rather
wet frontal system will reach the area Wednesday. An upper trough
and onshore flow will keep showers in the forecast Thursday. Dry
weather is possible for the end of the week.
&&
.SHORT TERM...After isolated showers end this evening, tonight will
be dry under weak high pressure. A front will spread rain back into
Western Washington Sunday. The rain will break up or turn to showers
Sunday evening. A trough will keep a chance of showers in the
forecast Monday. Weak high pressure Monday night will give way to a
warm front and some rain again Tuesday.
.LONG TERM...A frontal system will move slowly through the area
Tuesday and Wednesday. Tuesday does not look too wet--it is just a
brush by warm front and most of the rain goes into British Columbia
during the day. That front sags south into Western Washington
Tuesday evening, and the rain picks up, and then a surge of heavier
rain should arrive later Tuesday night through Wednesday. The front
moves inland Wednesday night, and then a cool upper trough will move
through the region Thursday with a good chance of the PSCZ setting
up. Friday looks like it has a good chance to be a dry day under
high pressure, and that might extend into next Saturday as well.
&&
.AVIATION...A weak upper trough over central Washington this
afternoon will continue east inland tonight. Westerly flow aloft
over Washington. Air mass stabilizing tonight. The next upper trough
well off the coast is forecast to approach the coast Sunday with an
accompanying frontal system to spread clouds and rain onshore during
the day Sunday.
VFR conditions through midday Sunday. Remaining cumulus to dissipate
around sunset (02z) this evening with increasing mid/high level
clouds ahead of the incoming system arriving overnight. Anticipating
rain starting along the coast around 13z and spread into the western
interior by midday. Ceilings likely to decline in rain to MVFR with
the front moving onshore 21z-01z time frame.
KSEA...VFR conditions through midday Sunday. Scattered cumulus to
dissipate this evening with increasing mid/high level clouds
overnight. Rain starting 18z-20z Sunday. Ceilings may fall to MVFR
with the front around 00z late Sunday. SW winds around 10 kt to ease
this evening and become more SE overnight. Buehner
&&
.MARINE...A weak ridge of higher pres over Western Washington will
move east of the Cascades tonight. A Pacific frontal system about
350 nm offshore is expected to approach the coast tonight with
offshore flow developing. Have issued a gale warning for southerly
winds ahead of the front for the offshore outer waters Sunday.
Expect small craft advisory winds ahead of the front all waters
except south of Admiralty Inlet.
The front should move ashore late Sunday. The next frontal system is
forecast to arrive Tuesday with another moving onshore Wednesday
night. Looks to be another active weather week ahead to finish the
month with short breaks between systems. Buehner
&&
.HYDROLOGY...River flooding is not expected for the next 7 days
with the exception of the flood prone Skokomish river in Mason
County where heavier rain in the Olympics Tuesday night and
Wednesday could be enough to get the river above flood stage.
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...None.
PZ...Gale Warning from Cape Flattery to Cape Shoalwater 10 NM
out to 60 NM.
Small Craft Advisory all other coastal waters except Puget
Sound/ Hood Canal.
&&
www.weather.gov/seattle
You can see an illustrated version of this discussion at
www.weather.gov/seattle/gafd/latest_webafd.htmlThe office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 25, 3:11 AM PDT | Gale Watch | SEW | 11 hr | |
| Mar 25, 3:11 AM PDT | Small Craft Advisory | SEW | 99 min | |
| Mar 25, 4:50 AM PDT | Small Craft Advisory | SEW | 4 hr | |
| Mar 25, 2:30 PM PDT | Small Craft Advisory | SEW | 31 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.